American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32J15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] M. M. Cavalcanti, V. N. Domingos Cavalcanti, R. Fukuoka and J. A. Soriano. Asymptotic stability of the wave equation on compact surfaces and locally distributed damping-A sharp result. Trans. Amer. Math. Soc. 361 (2009) 4561-4580. MR 2506419.
Abstract, references, and article information   
View Article: PDF

[2] Massimiliano Pontecorvo. On twistor spaces of anti-self-dual Hermitian surfaces . Trans. Amer. Math. Soc. 331 (1992) 653-661. MR 1050087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Michael J. Spurr. On the zero set of a holomorphic one-form on a compact complex manifold . Trans. Amer. Math. Soc. 308 (1988) 329-339. MR 946446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Walter D. Neumann. A calculus for plumbing applied to the topology of complex surface singularities and degenerating complex curves . Trans. Amer. Math. Soc. 268 (1981) 299-344. MR 632532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1